Alert archive / Michigan / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Gaylord, MI

July 5, 2024Iosco County, Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 5, 2024, 2:18 PM EDT for Iosco County, Ogemaw County, Michigan. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2024, 2:18 PM EDT (18:18 UTC)
Expired
Jul 5, 2024, 3:00 PM EDT
In force
42 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Iosco County, MI, Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 110 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 2:25 PM EDTTSTM WND DMG2 Ene Prescott, MISeveral trees reported down to local law enforcement.
Jul 5, 2:36 PM EDTTSTM WND DMGWhittemore, MICamper blown over.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS53 KAPX 051818
SVRAPX
MIC069-129-051900-
/O.NEW.KAPX.SV.W.0021.240705T1818Z-240705T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
218 PM EDT Fri Jul 5 2024

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ogemaw County in northern Michigan...
  Southwestern Iosco County in northern Michigan...

* Until 300 PM EDT.

* At 218 PM EDT, a severe thunderstorm was located near Whittemore,
  or 12 miles northeast of Alger, moving northeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Whittemore and National City around 225 PM EDT.
  Plainfield Township around 235 PM EDT.

Other locations impacted by this severe thunderstorm include
Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4421 8350 4416 8381 4416 8395 4428 8406
      4441 8359 4422 8349
TIME...MOT...LOC 1818Z 246DEG 22KT 4423 8391 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

msb
2 follow-up statements
807 
WWUS53 KAPX 051831
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
231 PM EDT Fri Jul 5 2024

MIC129-051840-
/O.CAN.KAPX.SV.W.0021.000000T0000Z-240705T1900Z/
Ogemaw MI-
231 PM EDT Fri Jul 5 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OGEMAW COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4421 8350 4416 8381 4416 8387 4417 8388
      4433 8388 4441 8359 4423 8349 4422 8349
TIME...MOT...LOC 1830Z 248DEG 19KT 4424 8384 

$$

MIC069-051900-
/O.CON.KAPX.SV.W.0021.000000T0000Z-240705T1900Z/
Iosco MI-
231 PM EDT Fri Jul 5 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN IOSCO COUNTY...

At 230 PM EDT, a severe thunderstorm was located over Whittemore, or
15 miles northwest of Au Gres, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Whittemore and National City around 235 PM EDT.
  Plainfield Township around 240 PM EDT.
  Tawas City around 250 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4421 8350 4416 8381 4416 8387 4417 8388
      4433 8388 4441 8359 4423 8349 4422 8349
TIME...MOT...LOC 1830Z 248DEG 19KT 4424 8384 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MSB
020 
WWUS53 KAPX 051846
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
246 PM EDT Fri Jul 5 2024

MIC069-051900-
/O.CON.KAPX.SV.W.0021.000000T0000Z-240705T1900Z/
Iosco MI-
246 PM EDT Fri Jul 5 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN IOSCO COUNTY...

At 246 PM EDT, a severe thunderstorm was located near National City,
or 9 miles west of Tawas City, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Tawas City and Plainfield Township around 250 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4421 8375 4431 8381 4441 8359 4438 8357
      4425 8352
TIME...MOT...LOC 1846Z 246DEG 22KT 4428 8371 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:30 PM EDT, 48 minutes earlier. Its key messages:

  • Multiple rounds of showers and storms expected into this evening. Low chances for severe storms this afternoon.
  • Periods of Rain/storms through the weekend
  • Rain/storm potential Monday/Tuesday?
Area forecast discussion, Jul 5, 1:30 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
130 PM EDT Fri Jul 5 2024

.KEY MESSAGES...

- Multiple rounds of showers and storms expected into this
  evening. Low chances for severe storms this afternoon.

- Periods of Rain/storms through the weekend

- Rain/storm potential Monday/Tuesday?

&&

.UPDATE...
Issued at 812 AM EDT Fri Jul 5 2024

Inherited forecast seems to be largely on track. Showers are
beginning to fill in across northwest lower and EUP this
morning. These showers will spread west to east through the
morning before another round of showers /storms pass through
later this afternoon into this evening. The potential for severe
storms continues to be low with the main hazard expected to be
lightning with possible gusty winds and large hail. Main
forecast challenge will be the timing of showers/ storms this
afternoon as guidance has been trending a later arrival time
than previously suggested... The showers and clouds passing
through this morning will largely influence how/ when the
afternoon showers will develop: If showers and clouds linger
into the afternoon hours, the environment will take longer to
destabilize, and therefore, the arrival/ timing of the
showers/storms will be later in the day and the potential for
severe storms continues to decrease. As such, be sure to stay
weather aware today and have multiple ways to receive weather
alerts, especially if you are participating in any outdoor
activities!

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 356 AM EDT Fri Jul 5 2024

Pattern Synopsis:

Longwave troughing will gradually pivot across the north-central
CONUS into this weekend as a seasonably strong jet rounds its axis
and punches over the southern Great Lakes today. Forcing provided by
this feature aloft will support a deepening cyclone that is expected
to trek across the lower peninsula this afternoon and evening,
eventually departing east of the region later tonight.

Forecast Details:

Multiple rounds of showers and storms, low chances for severe --
Scattered showers across parts of northern Michigan will continue to
expand in coverage from west to east this morning as the
aforementioned system moves closer to the region. While some rumbles
of thunder cannot be ruled out with activity this morning, numerous
showers and storms are expected to form across the area beginning
shortly after noon. Thunderstorm clusters are expected to be more
disorganized in nature with relatively weak effective shear (~20-25
kts) in place given relatively low ELs/tropopause height. While
forecast hodographs do display streamwise vorticity in the lowest
few kilometers, weak low-level shear (~10 kts 0-1km shear) should
lead to shrunken hodographs with <100 m2/s2 0-1km SRH -- leading to
very low confidence in any tornado potential despite the potential
for some weakly rotating storms should any become more organized.
Damaging wind gusts and large hail will be possible with any strong
storms, but confidence remains low in these hazards as well.
Aforementioned low cloud tops will keep the majority of the profile
warmer than -10 to -20 C, making it even more difficult for large
hail formation given already relatively weak effective shear. Strong
wind gusts will be possible, but <20 kt flow through the lowest
several kilometers of the profile also decreases confidence in this
potential. The primary hazard will most likely be lightning given
the fact that there is an influx of people across northern Michigan
here to enjoy outdoor activities for the holiday weekend. Those
planning any outdoor activities should be paying close attention to
the forecast, and have multiple ways of receiving weather
information and warnings -- primarily this afternoon and early
evening when thunderstorms are most likely. Thunder chances will
diminish into tonight with lingering chances for showers lasting
into Saturday morning.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 356 AM EDT Fri Jul 5 2024

PATTERN SYNOPSIS/FORECAST:

Broad troughing over the northern Plains attm...with ridging over
the West Coast...and southeastern US. Southwesterly flow crossing
the central US; abundant moisture (pwats of 2in or more) and some
convection along and ahead of a surface boundary stretching from TX
into the OH Valley. PV max over MN within broader troughing; this
feature has spawned some convection upstream amid slightly better
moisture and better forcing...along and ahead of a low over
MN with small warm front over S. WI...and cold front extending back
into northern TX. Otherwise...a rather nebulous pattern over the
Upper Great Lakes...with a NW-SE oriented cold front well to our
north in Canada. It remains reasonably mild, however, with 850mb
temps in the 15C range...and temps yesterday topped out largely in
the low 80s as a result.

Low over WI expected to slowly meander ENE-ward through the start of
the actual weekend...not fully departing the region till later
Saturday afternoon as a secondary trough axis slips through, leaving
the potential for showers and storms in the forecast to start the
weekend. Break in the action behind this may only be brief...with
chances for activity poised to return Sunday afternoon as another
niblet of energy swings in...though not a full washout by any means.
Will then be looking for another round to approach the area going
into Monday...as upstream trough axis strengthens; this feature is
currently progged to swing across the Upper Midwest (including
Northern Michigan) Tuesday...as remnants of T.C. Beryl meander
inland somewhere over the southern portion of the continent. Beyond
this...expecting upstream pattern to break down and allow ridging to
spread eastward into the central US going into the middle of next
week and beyond.

Primary Forecast Concerns:

Periods of rain/storms through the weekend...

Saturday...not necessarily the most impressive setup, but appears we
could be unstable enough to get some convection to redevelop,
especially along and ahead of the secondary trough axis swinging in
Saturday afternoon...especially if we get enough diurnal heating to
destabilize the lower levels enough to overcome somewhat more stable
layers in the mid-levels. It will also help if we end up more moist
from rain today/tonight...as this could further boost
destabilization potential with diurnal heating. Probabilistic
guidance currently points toward development of a few hundred joules
of CAPE attm, which is worth keeping an eye on, noting the abundance
of outdoor activities going on over the region today. This would
more likely be skinny CAPE, which could promote better rainfall
rates, with freezing levels still up around 3km or so. Do wonder if
these will be soggy showers moreso than thunder threats, though
thunder will still be a threat, particularly if we are able to get
better surface heating during the afternoon ahead of the front. Weak
shear/wind profiles Saturday suggest a general lack of organized
severe threat, though not impossible some could pulse up and produce
some small hail and/or gusty downbursts. Additionally, think storm
motion/propagation could end up driven more by mesoscale/storm-scale
outflow boundaries than anything else (e.g., not impossible we could
get a lake breeze on the Lake Huron coast Saturday afternoon), such
that storm motion may not be as predictable as normal, which could
be problematic for people out and about this weekend. Furthermore,
if cells are able to sit over an area for an extended amount of
time, not impossible it could lead to some localized flooding
concerns at worst-case scenario. This idea also remains unclear
depending on how this event ultimately ends up evolving...but is
also worth keeping an eye on.

Sunday...think the better organized activity will remain to our
west, closer to better forcing...though environment still supports
potential for diurnally-driven showers and perhaps a rumble of
thunder or two over interior northern Lower in particular. Another
day with generally weak flow suggests these, too, will be the kind
of showers/storms that just meander here and there, moving
relatively slowly, and periodically pulsing up in intensity as
outflow boundaries from other storms move through (and/or lake
breeze development helps boost things). Kind of a stereotypical
summer storm idea.

Rain/storm potential Monday/Tuesday?...Though it's still quite a
ways out...think we'll have to keep an eye on Monday/Tuesday of next
week for our next major chance of rain/storms. Current setup
suggests southwest flow into the Upper Midwest; with some potential
to tap into tropical moisture depending on where Beryl ends up
tracking, think heavy rains could again become a concern if this
idea holds going forward. However...there are currently some signals
the axis of moisture transport could remain to our south, which
could shift the focus out of our area. Certainly something to keep
an eye on as we look forward into the start of next week, though
again...at this hour, nothing definite yet by any means.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 120 PM EDT Fri Jul 5 2024

Showers will continue to track from southwest to northeast this
afternoon ahead of another round of scattered to numerous storms
that are anticipated for this later this afternoon into this
evening. VCTS is included in the TAFs to account for this. Temporary
drops to MVFR/IFR will be possible with any storms that move over
TAF sites. VFR ceilings are forecasted to drop to IFR (potentially
LIFR) later tonight across most of the area. Winds will shift
northerly late tonight into Saturday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

UPDATE...NSC
SHORT TERM...DJC
LONG TERM...FEF
AVIATION...NSC
Hazardous weather outlook, Jul 5, 11:06 AM EDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1106 AM EDT Fri Jul 5 2024

MIZ016>018-020>036-041-042-086>088-095>099-061515-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1106 AM EDT Fri Jul 5 2024

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Numerous thunderstorms are expected across northern Michigan this
afternoon and evening. A few strong to severe storms will be
possible. Primary hazards with any strong storms will be damaging
winds, hail, and lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There will be additional chances for thunderstorms Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-061515-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1106 AM EDT Fri Jul 5 2024

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected over the northern Great Lakes waters this
afternoon and evening. A few strong storms will be capable of
producing strong wind gusts, hail, and lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance for thunderstorms again from Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jul 5, 1:32 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Gaylord MI
132 PM EDT Fri Jul 5 2024

MIZ035-041-042-051815-
Gladwin MI-Arenac MI-Ogemaw MI-
132 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ARENAC...
NORTHEASTERN GLADWIN AND SOUTHEASTERN OGEMAW COUNTIES THROUGH 215 PM
EDT...

At 132 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alger, moving northeast at 20 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Alger, Skidway Lake, Selkirk, Bowmanville, and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4406 8427 4417 8436 4440 8398 4423 8388
      4420 8388
TIME...MOT...LOC 1732Z 246DEG 16KT 4412 8421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

MSB
Special weather statement, Jul 5, 2:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Gaylord MI
210 PM EDT Fri Jul 5 2024

MIZ035-036-051900-
Iosco MI-Ogemaw MI-
210 PM EDT Fri Jul 5 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OGEMAW AND WESTERN
IOSCO COUNTIES THROUGH 300 PM EDT...

At 209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Skidway Lake, or 9 miles northeast of Alger, moving northeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tawas City, Whittemore, Skidway Lake, National City, Plainfield
Township, and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4416 8389 4417 8404 4425 8410 4445 8358
      4422 8351
TIME...MOT...LOC 1809Z 246DEG 22KT 4421 8398

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MSB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:32 PM EDTSpecial Weather StatementAPXOgemaw43 min
Jul 5, 2:10 PM EDTSpecial Weather StatementAPXOgemaw50 min
Jul 5, 2:56 PM EDTSpecial Marine WarningAPX62 min
Jul 5, 3:01 PM EDTSpecial Weather StatementAPXIosco44 min
Jul 5, 3:17 PM EDTSpecial Weather StatementAPXMissaukee43 min
Jul 5, 3:27 PM EDTSpecial Weather StatementAPXWexford48 min
Jul 5, 3:58 PM EDTSpecial Weather StatementAPXMissaukee47 min
Jul 5, 4:29 PM EDTSpecial Weather StatementAPXMissaukee31 min
Jul 5, 4:30 PM EDTSpecial Weather StatementAPXCrawford30 min
Jul 5, 5:14 PM EDTSpecial Weather StatementAPXAntrim31 min
Jul 5, 5:23 PM EDTSevere Thunderstorm WarningAPXGladwin52 min
Jul 5, 5:26 PM EDTSevere Thunderstorm WarningAPXCrawford, Oscoda64 min
Jul 5, 5:46 PM EDTSpecial Weather StatementAPXManistee14 min
Jul 5, 6:04 PM EDTSpecial Weather StatementAPXAntrim26 min
Jul 5, 6:18 PM EDTSpecial Weather StatementAPXGladwin27 min
Jul 5, 6:37 PM EDTSpecial Weather StatementAPXAntrim38 min
Jul 5, 6:40 PM EDTSpecial Weather StatementAPXOscoda35 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.